Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Dry flaky itchy spot on arch of foot, spreading. What could be this?

hi fo a few.months now iv had a dry flakey itchy spot.on the arch of my.foot it started about the size if a 2p and now covers half the arch and is.mooving up the sides of just one foot at first there was tiny blister like spots that pop and cause it to itch then it dryes up and goes sore the skin goes hard and flakey and layers i used a dpray for athletes foot but this has not.worked
Asked On : Thu, 2 May 2013
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

Itchy flaky spots on feet which is spreading probably indicates fungal infection.

You can use topical anti fungal agents to treat this condition.

In addition take some anti histamine tablet

Let me know if you have any other doubts.

Please meet a dermatologist

you can ask a direct question to me on this forum, following the below link.

Wishing you good health.

Thank you
Answered: Fri, 31 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor